# SDR DXTA200601295

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 769 hours, 608 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 0934
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 769 hours, 608 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH FLAPS AT 15 (DEG) AND 175 KTS, GEAR DOWN WAS SELECTED.  LEFT MAIN AND NOSE GEAR INDICATED GREEN LIGHTS.  RIGHT MAIN DID NOT LIGHT UP.  NO RED UNLOCKED LIGHT WAS SEEN.  RECYCLED GEAR, GOT ALL THREE GREEN.  BOTTLE WAS NOT BLOWN.  REPEAT WRITE UP.  REMOVED AND REPLACED RT MAIN LANDING GEAR ACTUATOR IAW CE-560XLS M/M 32-30-04.  PERFORMED LANDING GEAR FUNCTIONAL TEST IAW CE-560XL M/M 32-01-00.  LANDING GEARS OPS CHECKS GOOD.
